MathSciNet Relay Station
MathSciNet bibliographic data
MR1145912 (92j:32014) 32A40 (32A35)
Ahern, Patrick; Cascante, Carmen Exceptional sets for Poisson integrals of potentials on the unit sphere in ${\bf C}\sp n,\;p\leq 1$. Pacific J. Math. 153 (1992), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement